RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 122, Number 1, Pages 26–28 (Mi dan23389)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Functions analytical with respect to a hyperbolic operator involving two independent variables

V. G. Khriptun

Chernovtsy State University

Full text: PDF file (390 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 26.04.1958

Citation: V. G. Khriptun, “Functions analytical with respect to a hyperbolic operator involving two independent variables”, Dokl. Akad. Nauk SSSR, 122:1 (1958), 26–28

Citation in format AMSBIB
\Bibitem{Khr58}
\by V.~G.~Khriptun
\paper Functions analytical with respect to a hyperbolic operator involving two independent variables
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 122
\issue 1
\pages 26--28
\mathnet{http://mi.mathnet.ru/dan23389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0113979}
\zmath{https://zbmath.org/?q=an:0088.04301}


Linking options:
  • http://mi.mathnet.ru/eng/dan23389
  • http://mi.mathnet.ru/eng/dan/v122/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Hryptun, “Classes of functions quasianalytic with respect to a linear hyperbolic operator of second order”, Math. USSR-Izv., 4:5 (1970), 1135–1150  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019